MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII ART INS SPCR TRL 1-2 15MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SMITH & NEPHEW, INC. GII ART INS SPCR TRL 1-2 15MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 71430332
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a consignment inspection the device was found with corrosion/discoloration.The device will be returned.The investigation found that there were little pieces breaking off in certain areas.

Brand Name
GII ART INS SPCR TRL 1-2 15MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key11642702
Report Number1020279-2021-02802
Device Sequence Number19622166
Product Code LXH
UDI-Device Identifier03596010481283
UDI-Public03596010481283
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number71430332
Device Catalogue Number71430332
Device Lot Number07DM13256
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer04/19/2021
Initial Report FDA Received Date04/09/2021
Supplement Report FDA Received Date05/05/2021
Patient Sequence Number1